# SDR UIEA2024091000899

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N486MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30608
- Aircraft time: 103,402 hours, 18,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE ONE FASTENER HOLE OF TENSION TIE AFT CHANNEL AT STA 860 RH SIDE.( 1. REPAIRED DAMAGE AREA IAW W/S NO 40634 AND SRM 53-20-30-2R-1 REV=101. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
